MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.10 continued related report number: 1000306051-2025-00032.A review of the device history record for strattice lot sp200337 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.A relationship between the strattice and this event could not be conclusively determined.If additional information is made available, a supplemental report will be submitted.
 
Event or Problem Description
Healthcare professional reported that patient had right side breast implant with strattice implanted.The patient then suffered "infection and extrusion" of the implant.On re-operation, the tissue was noted to be "partially dissolved." this record is for the strattice tissue graft.The related breast implant was previously reported under mrn 9617229-2022-17949 (abbvie complaint number: (b)(4).Pmqa received a communication from fda cber regarding related report mrn: 1000306051-2025-00032 (abbvie complaint number: (b)(4) reporting additional information provided by the surgeon on (b)(6) 2025.The surgeon reported patient "had replacement of bilateral implants with capsulectomies and strattice slings on (b)(6) 2025." the surgeon provided lot numbers which were for strattice tissue.Therefore, it is assumed that the patient had strattice tissue implanted and not alloderm.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key22012994
Report Number1000306051-2025-00052
Device Sequence Number5342692
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public(01)00818410010294(10)SP200337(11)211117(17)230930
Combination Product (Y/N)N
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue NumberCON3006
Device Lot NumberSP200337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/13/2025
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale